MathSciNet Relay Station
MathSciNet bibliographic data
MR2203513 62F10 (62M09 62M10)
Zhou, J.; Basawa, I. V. Maximum likelihood estimation for a first-order bifurcating autoregressive process with exponential errors. J. Time Ser. Anal. 26 (2005), no. 6, 825–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement